# SDR ZKFR201112163233

- Difficulty date: December 16, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 8,595 hours, 5,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6174524
- Part serial: 028C1208
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMPERTURE UNCONTROLLABLE IN AUTO MODE.  FOUND CABIN TEMPERTURE CONTROLLER NOT PROVIDING ANY OUTPUT VOLTAGE.  CONTROLLLER GIVES MOMENTARY PULSES ONLY VISIBLE USING A TEST LAMP WHICH CAUSES TEMP CONTROL VALVE TO "CLICK" BUT NOT ENOUGH TO MOVE VALVE.  R & R CABIN TEMP CONTROLLER.  OPS CHECKED GOOD.
